# SDR REXA2025022600228

- Difficulty date: January 23, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: B0549003BF
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOOR BEAM IS CORRODED AT F.S. 549. REMOVED UNSERVICEABLE FLOOR BEAM RBL9 FROM FS.540 TO FS.571.45 IAW CRJ700 SRM 53-00-41-201-001-A01 INSTALLED NEW SECTION OF BEAM FROM FS540 TO FS571.45 FROM P/N B0549003BF IAW CRJ700 SRM 53-00-41-201-001-A01 INSTALLED MANUFACTURER SPLICE FROM FS.571.45 IAW CRJ700 SRM 51-42-21-001-001-A01 AND 51-42-06-001-001-A01 LOCATED AND DRILLED NEW SECTION OF BEAM FROM FS540 TO FS571.45 FROM P/N B0549003BF IAW CRJ700 SRM 51-40-11-001-001-A01 AND STEP 5.B (5) OF CRJ700 SRM 53-00-41-201-001-A01 FABRICATED NEW LOWER FLANGE SPLICES FROM 7075-T6 .125 PO W89369 AND CLEATS FROM N126-1731 PO 5-52875 IAW CRJ700 SRM53-00-41-201-001-A01 STEP 5.B (5) FABRICATED NEW FWD SPLICE FROM N126-1731 PO 5-52875 AND SHIMS 2EACH FROM 7075 T6 PO W83825 IAW CRJ700 SRM53-00-41-201-001-A01 STEP 5.B (5) INSTALLED NEW SPLICES REPAIR (2) CLEATS (4) AND SHIMS (2) AT FS 549 AND 565 AT THE FLOOR BEAM RBL 9 IAW CRJ-700 SRM 51-42-21-001-001-A01.
